Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1962, Volume 17, Issue 2(104), Page 270 (Mi umn6492)  

Letters to the Editor

A correction

V. M. Glushkov


Full text: PDF file (116 kB)

Bibliographic databases:

Citation: V. M. Glushkov, “A correction”, Uspekhi Mat. Nauk, 17:2(104) (1962), 270

Citation in format AMSBIB
\Bibitem{Glu62}
\by V.~M.~Glushkov
\paper A~correction
\jour Uspekhi Mat. Nauk
\yr 1962
\vol 17
\issue 2(104)
\pages 270
\mathnet{http://mi.mathnet.ru/umn6492}
\zmath{https://zbmath.org/?q=an:0104.35404}


Linking options:
  • http://mi.mathnet.ru/eng/umn6492
  • http://mi.mathnet.ru/eng/umn/v17/i2/p270

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:154
    Full text:94
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021